# SDR ASAA2012072492598

- Difficulty date: July 2, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 22,099 hours, 6,900 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 8YLY
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 38,373 hours, 13,135 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT WHILE USING RADAR GOT AMBER WEATHER RADAR FAIL WARNING ON NAV DISPLAY.  SHUT RADAR OFF.  WEATHER RADAR SYSTEM TEST PASSED.   R & R WEATHER RADAR TRANSCEIVER IAW MM 34-43-41, GROUND VERIFICATION TEST PASSED.
